# SDR SWIA200413609

- Difficulty date: July 16, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 5,512 hours, 4,732 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH RUDDER TRIM NOSE RT, WILL NOT RE-CENTER.  REPLACED RUDDER/AILERON TRIM PANEL, OPERATIONAL CHECK GOOD.
